# SDR 95ZZZX2032

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35AW
- Make and model: Lear 35A
- Aircraft serial: 233
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 241127657557
- Condition: Cracked
- Location: Lower Entry Dr
- Component: 241125014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK DURING THE 300-HOUR INSPECTION ON AIRCRAFT.  REPAIRED CRACK AREA.  SUBMITTER RECOMMENDS TO DUPLICATE SUPPORT CABLE.  ADD TO FORWARD SIDE OF LOWER DOOR HALF.  ACTT 5057.4.  LANDINGS, 3824.
